CSN Login
Members Online: 17

You are here

Sore Shoulders Since Starting on Xeloda

patsy1954's picture
patsy1954
Posts: 85
Joined: Sep 2009

I have seen other postings re: sore feet, and that prompted me to write. I started on Xeloda last month. Since then I have had unbelievable pain in both shoulders. Sometimes I wake my husband up because I am moaning in my sleep. To go along with that I have also gotten the sore feet and aching muscles. When I get up from sitting too long I feel like I am 80 yrs old!! I eventually can walk it off, but it is getting very annoying. Has anyone experience this on Xeloda? I'm starting to think that I am loosing my mind! I don't see my oncologist until the 12th of January, and can't wait to ask him if this is due to the Xeloda. I was hoping I might get some reassurance from some of you that this is real and not me imagining ailments that don't exist.

Pat

Subscribe to Comments for "Sore Shoulders Since Starting on Xeloda"